# SDR UALA2012022701197

- Difficulty date: February 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 63,351 hours, 23,520 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L NO ARMED LIGHT WHEN DOOR IS ARMED.  NO TIME.  REPLACED GIRT BAR SLIDER ASSY AFT SIDE, OPS CHK GOOD.  PINNED SLIDE AND BOTTLE PER AMM.
